# SDR HALA9700129

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 575
- Part time: 33,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FROM LOG PAGE 159161:  MODERATE SURFACE CORROSION ON LONGERON 29R STA 575.  REPAIRED PER DAC TELEX.  SVC-HNL-/AJC DATED 6-16-96.  (X)
